MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 LEG BAG; DRAIN BAG

C.R. BARD INC. (COVINGTON) -1018233 LEG BAG; DRAIN BAG
Catalog Number 150619
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that patient has advised that some leg bags were discolored inside.One was completely blocked.Resulting in overflow.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it states, precaution: keep leg bag below the bladder to ensure urine is flowing freely.Make sure all connections are compatible and fit securely.Ensure leg bag is secure to prevent slippage.A loose strap may cause leg bag to fall.Discard and replace bag if it becomes discolored, brittle or contains bad odor (even after cleaning).When leg bag is used with a foley catheter connection, it should remain in place for up to 7 days: dispose upon disconnection.When leg bag is used with a penile sheath/intermittent catheter, clean bag and disinfect as needed and replace every 7 days.Leg straps (if provided) are single use up to 7 days.Warnings: remove leg straps for conditions including, but not limited to discoloration, swelling, numbness, rash, discomfort or if the leg strap is soiled.For pre-existing conditions, and/or if experiencing problems with use of the device, please consult your healthcare professional for assistance.Instructions for use: wash hands with soap and water, before and after handling the sheath/ catheter and/or leg bag.Placement 1.Thread straps through the top and bottom of the leg bag, as shown.2.Position the bag on the leg where it is most comfortable.Printing on the bag should be facing outwards.3.Secure the bag with leg straps.4.Ensure outlet valve is in the closed position.5.Remove cap from the inlet connector.6.Connect the urinary catheter to the inlet connector on the leg bag.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d this report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LEG BAG
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23586259
Report Number1018233-2025-10371
Device Sequence Number9259949
Product Code FAQ
UDI-Device Identifier00801741050831
UDI-Public(01)00801741050831(11)240717(17)290331(10)NGJR1616
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number150619
Device Lot NumberNGJR1616
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown